# SDR YV3R2019092400191

- Difficulty date: September 10, 2019
- Submitted: September 24, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: SP-MP
- Make and model: Robsin R66
- Aircraft serial: 0902
- Aircraft time: 181 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Horn
- Part number: B3206
- Part serial: LOT16
- Condition: Inoperative
- Part time: 181 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED HORN ASSEMBLY P/N: B320-6 DOES NOT WORK.
